# SDR WTAA950143

- Difficulty date: March 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N286UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120175
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning
- Condition: Activated
- Location: Flap Control
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SFO - FLAP CONTROL FAULT REPORTED ON FLAPS AFTER FLAP RETRACTION.  SECOND INBOARD FLAP ANNUNCIATOR PAIR FLASHING.  AIRCRAFT RETURNED TO STATION WITHOUT INCIDENT.  MAINTENANCE CLEARED FLAP FAULT ON COMPUTER.  PERFORMED OPERATIONAL CHECK OF FLAP SYSTEM.  UNABLE TO DUPLICATE DISCREPANCY.  FLAP SYSTEM OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (W)
